MathSciNet Relay Station
MathSciNet bibliographic data
MR670916 46L05 (45E10 47B35)
Muhly, Paul S.; Renault, Jean N. $C\sp{\ast} $-algebras of multivariable Wiener-Hopf operators. Trans. Amer. Math. Soc. 274 (1982), no. 1, 1–44.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement